Record number :
1592351
Title of article :
Leray-Schauder alternatives for approximable maps in topological vector spaces
Author/Authors :
Kim، نويسنده , , In-Sook and Kim، نويسنده , , Kihong and Park، نويسنده , , Sehie، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2002
Pages :
7
From page :
385
To page :
391
Abstract :
Using a fixed-point theorem for compact approximable maps defined on an admissible convex subset of a topological vector space, we prove Leray-Schauder alternatives for compact or pseudo-condensing approximable maps.
Keywords :
Admissible set , Leray-Schauder alternative , Approximable map , Topological vector space
Journal title :
Mathematical and Computer Modelling
Journal title :
Mathematical and Computer Modelling
Serial Year :
2002
Link To Document :
بازگشت